# SDR R61A201309030835

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,784 hours, 17,739 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Noisy
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR SEAL HUMS IN FLIGHT.  MX INSPECTED DOOR SEAL AND UPPER DOOR DEFLECTOR IAW AMM AND PERFORMED GVI ON DOOR AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
